Alert archive / Ohio / River Flood Warnings in 2020

River Flood Warning 39, NWS Northern Indiana

March 2, 2020Defiance County, Fulton County, Williams County, Ohio

NWS Northern Indiana issued this river flood warning at Mar 2, 2020, 8:41 PM EST for Defiance County, Fulton County, Williams County, Ohio. It took effect at Mar 3, 2020, 7:00 AM EST. It was in force for 4 days.

The area

The outline as issued.

The facts

Issued
Mar 2, 2020, 8:41 PM EST (01:41 UTC)
In effect from
Mar 3, 2020, 7:00 AM EST
Expired
Mar 7, 2020, 4:22 AM EST
In force
4 days
Issued by
NWS Northern Indiana
Area
Storm-based polygon
Flood severity
Minor

Counties Defiance County, OH, Fulton County, OH, Williams County, OH

The radar

The Northern Indiana radar (KIWX), 109 km from the middle of the area, began a volume at 01:42 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The river

Written for the forecast point Tiffin River at Stryker (STRO1).

Action stage
9 ft
Minor stage
11 ft
Moderate stage
15 ft
Major stage
16.5 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record for site 04185000, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

The text

As transmitted.

302 
WGUS43 KIWX 030141
FLWIWX


BULLETIN - IMMEDIATE BROADCAST REQUESTED
Flood Warning
National Weather Service Northern Indiana
841 PM EST Mon Mar 2 2020

...The National Weather Service in Northern Indiana has issued a 
Flood Warning for the following rivers...

  Tiffin River At Stryker affecting Defiance...Fulton and Williams 
  Counties

.The combination of snow melt and runoff from recent storms
has resulted in a rise on the Tiffin River. There is a slight
chance for additional light rainfall Tuesday afternoon. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Never drive vehicles through flooded areas. The water may be too deep
to allow safe passage. Never allow children to play in or near flood 
waters. Stay tuned to NOAA Weather Radio or local media for further 
statements and updated forecasts.

Detailed river forecasts and more information can be found on the 
internet at www.weather.gov/iwx under Rivers and Lakes. 

All times are in Eastern Time. This statement will be updated in 
about 24 hours or sooner if necessary.

&&

OHC039-051-171-040140-
/O.NEW.KIWX.FL.W.0039.200303T1200Z-200306T1200Z/
/STRO1.1.ER.200303T1200Z.200304T1200Z.200305T1200Z.NO/
841 PM EST Mon Mar 2 2020

The National Weather Service in Northern Indiana has issued a 

* Flood Warning for 
  The Tiffin River At Stryker
* from Tuesday morning to Friday morning.
* At 8 PM Monday the stage was 10.7 feet and rising.
* Minor flooding is forecast.
* Flood stage is 11.0 feet.
* Forecast...The river will rise above flood stage Tuesday morning  
  and crest near 11.5 feet around  7 AM Wednesday March  4 and fall 
  below flood stage around  7 AM Thursday March  5.
* At 12.0 feet...Portions of State Route 66 flood north of Archbold.

&&

LAT...LON 4130 8444 4149 8446 4159 8439 4159 8429
      4130 8438                       

$$
10 follow-up statements
050 
WGUS83 KIWX 031604
FLSIWX


Flood Statement
National Weather Service Northern Indiana
1104 AM EST Tue Mar 3 2020

...The Flood Warning continues for the following rivers... 

  Tiffin River At Stryker affecting Defiance...Fulton and Williams 
  Counties 
 
.Recent snow melt with some rain from recent storms has caused
the Tiffin River at Stryker to rise.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Never drive vehicles through flooded areas. The water may be too deep
to allow safe passage. Never allow children to play in or near flood 
waters. Stay tuned to NOAA Weather Radio or local media for further 
statements and updated forecasts.

Detailed river forecasts and more information can be found on the 
internet at www.weather.gov/iwx under Rivers and Lakes. 

All times are in Eastern Time. This statement will be updated in 
about 24 hours or sooner if necessary.

&&

OHC039-051-171-041603-
/O.CON.KIWX.FL.W.0039.000000T0000Z-200306T1200Z/
/STRO1.1.ER.200303T0830Z.200304T1200Z.200305T1200Z.NO/
1104 AM EST Tue Mar 3 2020

The Flood Warning continues for
  The Tiffin River At Stryker
* until Friday morning.
* At 10 AM Tuesday the stage was 11.1 feet and rising.
* Minor flooding is occurring and Minor flooding is forecast.
* Flood stage is 11.0 feet.
* Forecast...The river will rise to a crest near 11.5 feet around 7 
  AM Wednesday March 4 and fall below flood stage around 7 AM 
  Thursday March 5.
* At 12.0 feet...Portions of State Route 66 flood north of Archbold.

&&

LAT...LON 4130 8444 4149 8446 4159 8439 4159 8429
      4130 8438                       

$$
615 
WGUS83 KIWX 040229
FLSIWX


Flood Statement
National Weather Service Northern Indiana
928 PM EST Tue Mar 3 2020

...The Flood Warning has been extended for the following rivers...
 
  Tiffin River At Stryker affecting Defiance...Fulton and Williams 
  Counties 
 
.Recent snow melt with some rain from recent storms has caused
the Tiffin River at Stryker to rise.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Never drive vehicles through flooded areas. The water may be too deep
to allow safe passage. Never allow children to play in or near flood 
waters. Stay tuned to NOAA Weather Radio or local media for further 
statements and updated forecasts.

Detailed river forecasts and more information can be found on the 
internet at www.weather.gov/iwx under Rivers and Lakes. 

All times are in Eastern Time. This statement will be updated in 
about 24 hours or sooner if necessary.

&&

OHC039-051-171-050227-
/O.EXT.KIWX.FL.W.0039.000000T0000Z-200306T1800Z/
/STRO1.1.ER.200303T0830Z.200304T1200Z.200305T1800Z.NO/
928 PM EST Tue Mar 3 2020

 The Flood Warning has been extended for
  The Tiffin River At Stryker
* until Friday afternoon.
* At 9 PM Tuesday the stage was 11.2 feet and rising.
* Minor flooding is occurring and Minor flooding is forecast.
* Flood stage is 11.0 feet.
* Forecast...The river will rise to a crest near 11.4 feet around  1 
  PM Wednesday March  4 and fall below flood stage around  1 PM 
  Thursday March  5.
* At 11.0 feet...Flooding of lowland areas around Stryker can be 
  expected.
* This crest compares to a previous crest of 11.2 feet which occurred 
  on Mar 15 2013.

&&

LAT...LON 4130 8444 4149 8446 4159 8439 4159 8429
      4130 8438                       

$$

INC003-OHC125-050227-
/O.NEW.KIWX.FL.W.0040.200304T0228Z-200313T1800Z/
/HAZSV.1.ER.200303T1500Z.200309T0000Z.200312T1800Z.NO/
928 PM EST Tue Mar 3 2020

* Flood stage is 17.0 feet.
* Forecast...The river will fall below the 17.0 foot flood stage 
  around  2 PM Thursday March 12.
* At 19.0 feet...The city of Fort Wayne launches 24-hour flood fight.
* This crest compares to a previous crest of 19.0 feet which occurred 
  on May 27 2017.

&&

LAT...LON 4107 8513 4110 8511 4110 8505 4113 8495
      4111 8492 4106 8503             

$$
152 
WGUS83 KIWX 041457
FLSIWX


Flood Statement
National Weather Service Northern Indiana
957 AM EST Wed Mar 4 2020

...The Flood Warning has been extended for the following rivers...
 
  Tiffin River At Stryker affecting Defiance...Fulton and Williams 
  Counties 
 
.Minor river flooding continues along the Tiffin River.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Never drive vehicles through flooded areas. The water may be too deep
to allow safe passage. Never allow children to play in or near flood 
waters. Stay tuned to NOAA Weather Radio or local media for further 
statements and updated forecasts.

Detailed river forecasts and more information can be found on the 
internet at www.weather.gov/iwx under Rivers and Lakes. 

All times are in Eastern Time. This statement will be updated in 
about 24 hours or sooner if necessary.

&&

OHC039-051-171-051456-
/O.EXT.KIWX.FL.W.0039.000000T0000Z-200306T2200Z/
/STRO1.1.ER.200303T0830Z.200305T0000Z.200305T2200Z.NO/
957 AM EST Wed Mar 4 2020

 The Flood Warning has been extended for
  The Tiffin River At Stryker
* until Friday afternoon.
* At 9 AM Wednesday the stage was 11.4 feet and rising.
* Minor flooding is occurring and Minor flooding is forecast.
* Flood stage is 11.0 feet.
* Forecast...The river will rise to a crest near 11.5 feet around 7 
  PM Wednesday March 4 and fall below flood stage around 5 PM 
  Thursday March 5.
* At 12.0 feet...Portions of State Route 66 flood north of Archbold.

&&

LAT...LON 4130 8444 4149 8446 4159 8439 4159 8429
      4130 8438                       

$$
362 
WGUS83 KIWX 041924
FLSIWX


Flood Statement
National Weather Service Northern Indiana
224 PM EST Wed Mar 4 2020

...The Flood Warning continues for the following rivers... 

  Tiffin River At Stryker affecting Defiance...Fulton and Williams 
  Counties 
 
.Minor river flooding continues along the Tiffin River.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Never drive vehicles through flooded areas. The water may be too deep
to allow safe passage. Never allow children to play in or near flood 
waters. Stay tuned to NOAA Weather Radio or local media for further 
statements and updated forecasts.

Detailed river forecasts and more information can be found on the 
internet at www.weather.gov/iwx under Rivers and Lakes. 

All times are in Eastern Time. This statement will be updated in 
about 24 hours or sooner if necessary.

&&

OHC039-051-171-051923-
/O.CON.KIWX.FL.W.0039.000000T0000Z-200306T2200Z/
/STRO1.1.ER.200303T0830Z.200304T1900Z.200305T2200Z.NO/
224 PM EST Wed Mar 4 2020

The Flood Warning continues for
  The Tiffin River At Stryker
* until Friday afternoon.
* At 2 PM Wednesday the stage was 11.5 feet and rising.
* Minor flooding is occurring and Minor flooding is forecast.
* Flood stage is 11.0 feet.
* Forecast...The river is cresting at 11.5 feet and will fall below 
  flood stage around 5 PM Thursday March 5.
* At 12.0 feet...Portions of State Route 66 flood north of Archbold.

&&

LAT...LON 4130 8444 4149 8446 4159 8439 4159 8429
      4130 8438                       

$$
176 
WGUS83 KIWX 050142
FLSIWX


Flood Statement
National Weather Service Northern Indiana
841 PM EST Wed Mar 4 2020

...The Flood Warning has been extended for the following rivers...
 
  Tiffin River At Stryker affecting Defiance...Fulton and Williams 
  Counties 
 
.Minor river flooding continues along the Tiffin River.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Never drive vehicles through flooded areas. The water may be too deep
to allow safe passage. Never allow children to play in or near flood 
waters. Stay tuned to NOAA Weather Radio or local media for further 
statements and updated forecasts.

Detailed river forecasts and more information can be found on the 
internet at www.weather.gov/iwx under Rivers and Lakes. 

All times are in Eastern Time. This statement will be updated in 
about 24 hours or sooner if necessary.

&&

OHC039-051-171-060140-
/O.EXT.KIWX.FL.W.0039.000000T0000Z-200307T1800Z/
/STRO1.1.ER.200303T0830Z.200305T0600Z.200306T1800Z.NO/
841 PM EST Wed Mar 4 2020

 The Flood Warning has been extended for
  The Tiffin River At Stryker
* until Saturday afternoon.
* At 8 PM Wednesday the stage was 11.6 feet and rising.
* Minor flooding is occurring and Minor flooding is forecast.
* Flood stage is 11.0 feet.
* Forecast...The river will rise to a crest near 11.7 feet around  1 
  AM Thursday March  5 and fall below flood stage around  1 PM Friday
  March  6.
* At 12.0 feet...Portions of State Route 66 flood north of Archbold.
* This crest compares to a previous crest of 11.9 feet which occurred 
  on Jun 1 2015.

&&

LAT...LON 4130 8444 4149 8446 4159 8439 4159 8429
      4130 8438                       

$$
801 
WGUS83 KIWX 051559
FLSIWX


Flood Statement
National Weather Service Northern Indiana
1059 AM EST Thu Mar 5 2020

...The Flood Warning has been extended for the following rivers...
 
  Tiffin River At Stryker affecting Defiance...Fulton and Williams 
  Counties 
 
.Minor river flooding continues along the Tiffin River.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Never drive vehicles through flooded areas. The water may be too deep
to allow safe passage. Never allow children to play in or near flood 
waters. Stay tuned to NOAA Weather Radio or local media for further 
statements and updated forecasts.

Detailed river forecasts and more information can be found on the 
internet at www.weather.gov/iwx under Rivers and Lakes. 

All times are in Eastern Time. This statement will be updated in 
about 24 hours or sooner if necessary.

&&

OHC039-051-171-061558-
/O.EXT.KIWX.FL.W.0039.000000T0000Z-200308T0300Z/
/STRO1.1.ER.200303T0830Z.200305T1800Z.200307T0300Z.NO/
1059 AM EST Thu Mar 5 2020

 The Flood Warning has been extended for
  The Tiffin River At Stryker
* until Saturday evening.
* At 10 AM Thursday the stage was 11.8 feet and rising.
* Minor flooding is occurring and Minor flooding is forecast.
* Flood stage is 11.0 feet.
* Forecast...The river will rise to a crest near 11.8 feet around 1 
  PM Thursday March 5 and fall below flood stage around 10 PM Friday
  March  6.
* At 12.0 feet...Portions of State Route 66 flood north of Archbold.

&&

LAT...LON 4130 8444 4149 8446 4159 8439 4159 8429
      4130 8438                       

$$
543 
WGUS83 KIWX 060124
FLSIWX


Flood Statement
National Weather Service Northern Indiana
824 PM EST Thu Mar 5 2020

...The Flood Warning has been extended for the following rivers...
 
  Tiffin River At Stryker affecting Defiance...Fulton and Williams 
  Counties 
 
.Minor river flooding continues along the Tiffin River.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Never drive vehicles through flooded areas. The water may be too deep
to allow safe passage. Never allow children to play in or near flood 
waters. Stay tuned to NOAA Weather Radio or local media for further 
statements and updated forecasts.

Detailed river forecasts and more information can be found on the 
internet at www.weather.gov/iwx under Rivers and Lakes. 

All times are in Eastern Time. This statement will be updated in 
about 24 hours or sooner if necessary.

&&

OHC039-051-171-070123-
/O.EXT.KIWX.FL.W.0039.000000T0000Z-200308T0600Z/
/STRO1.1.ER.200303T0830Z.200305T1430Z.200307T0600Z.NO/
824 PM EST Thu Mar 5 2020

 The Flood Warning has been extended for
  The Tiffin River At Stryker
* until late Saturday night.
* At 8 PM Thursday the stage was 11.7 feet and rising.
* Minor flooding is occurring and Minor flooding is forecast.
* Flood stage is 11.0 feet.
* Forecast...The river will fall below the 11.0 foot flood stage 
  around  1 AM Saturday March  7.
* At 12.0 feet...Portions of State Route 66 flood north of Archbold.
* This crest compares to a previous crest of 11.9 feet which occurred 
  on Jun 1 2015.

&&

LAT...LON 4130 8444 4149 8446 4159 8439 4159 8429
      4130 8438                       

$$
183 
WGUS83 KIWX 061539
FLSIWX


Flood Statement
National Weather Service Northern Indiana
1038 AM EST Fri Mar 6 2020

...The Flood Warning has been extended for the following rivers...
 
  Tiffin River At Stryker affecting Defiance...Fulton and Williams 
  Counties 
 
.Minor river flooding continues along the Tiffin River.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Never drive vehicles through flooded areas. The water may be too deep
to allow safe passage. Never allow children to play in or near flood 
waters. Stay tuned to NOAA Weather Radio or local media for further 
statements and updated forecasts.

Detailed river forecasts and more information can be found on the 
internet at www.weather.gov/iwx under Rivers and Lakes. 

All times are in Eastern Time. This statement will be updated in 
about 24 hours or sooner if necessary.

&&

OHC039-051-171-071538-
/O.EXT.KIWX.FL.W.0039.000000T0000Z-200308T0900Z/
/STRO1.1.ER.200303T0830Z.200305T1430Z.200307T0900Z.NO/
1038 AM EST Fri Mar 6 2020

 The Flood Warning has been extended for
  The Tiffin River At Stryker
* until late Saturday night.
* At 10 AM Friday the stage was 11.5 feet and steady.
* Minor flooding is occurring and Minor flooding is forecast.
* Flood stage is 11.0 feet.
* Forecast...The river will fall below the 11.0 foot flood stage 
  around  4 AM Saturday March  7.
* At 11.0 feet...Flooding of lowland areas around Stryker can be 
  expected.
* This crest compares to a previous crest of 11.9 feet which occurred 
  on Jun 1 2015.

&&

LAT...LON 4130 8444 4149 8446 4159 8439 4159 8429
      4130 8438                       

$$
924 
WGUS83 KIWX 070257
FLSIWX


Flood Statement
National Weather Service Northern Indiana
957 PM EST Fri Mar 6 2020

...The Flood Warning has been extended for the following rivers...
 
  Tiffin River At Stryker affecting Defiance...Fulton and Williams 
  Counties 
 
.Minor river flooding continues along the Tiffin River.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Never drive vehicles through flooded areas. The water may be too deep
to allow safe passage. Never allow children to play in or near flood 
waters. Stay tuned to NOAA Weather Radio or local media for further 
statements and updated forecasts.

Detailed river forecasts and more information can be found on the 
internet at www.weather.gov/iwx under Rivers and Lakes. 

All times are in Eastern Time. This statement will be updated in 
about 24 hours or sooner if necessary.

&&

OHC039-051-171-080257-
/O.EXT.KIWX.FL.W.0039.000000T0000Z-200308T0600Z/
/STRO1.1.ER.200303T0830Z.200305T1430Z.200307T0600Z.NO/
957 PM EST Fri Mar 6 2020

 The Flood Warning has been extended for
  The Tiffin River At Stryker
* until late Saturday night.
* At 9 PM Friday the stage was 11.1 feet and falling.
* Minor flooding is occurring and Minor flooding is forecast.
* Flood stage is 11.0 feet.
* Forecast...The river will fall below the 11.0 foot flood stage 
  around  1 AM Saturday March  7.
* At 11.0 feet...Flooding of lowland areas around Stryker can be 
  expected.

&&

LAT...LON 4130 8444 4149 8446 4159 8439 4159 8429
      4130 8438                       

$$
076 
WGUS83 KIWX 070922
FLSIWX


Flood Statement
National Weather Service Northern Indiana
422 AM EST Sat Mar 7 2020

...The Flood Warning is cancelled for the following rivers...
 
  Tiffin River At Stryker affecting Defiance...Fulton and Williams 
  Counties
 
This will be the last statement for this high water event.

OHC039-051-171-070952-
/O.CAN.KIWX.FL.W.0039.000000T0000Z-200308T0600Z/
/STRO1.1.ER.200303T0830Z.200305T1430Z.200307T0640Z.NO/
422 AM EST Sat Mar 7 2020

The Flood Warning is cancelled for
  The Tiffin River At Stryker
* At 4 AM Saturday the stage was 10.9 feet
* Flood stage is 11.0 feet.
* The river fell below flood stage very early Saturday morning.
* Forecast...The river will fall to near 10.8 feet around  7 AM 
  Saturday March  7.

&&

LAT...LON 4130 8444 4149 8446 4159 8439 4159 8429
      4130 8438                       

$$

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Northern Indiana wrote its last area forecast discussion before this river flood warning went out at Mar 2, 6:38 PM EST, 2 hours 3 minutes earlier.

Area forecast discussion, Mar 2, 6:38 PM EST, 2 hours 3 minutes before
Area Forecast Discussion
National Weather Service Northern Indiana
638 PM EST Mon Mar 2 2020

.SYNOPSIS...
Issued at 255 PM EST Mon Mar 2 2020

A weak front will continue to provide mostly cloudy skies and low
chances for drizzle and light rain showers into tonight southeast
of US 24, while areas to the north remain dry and partly cloudy.
Lows tonight will range between the upper 20s and upper 30s.
Several weak upper level disturbances will then track through
with low chances for light precipitation Tuesday afternoon,
Wednesday morning, and again Thursday night and Friday. Dry
otherwise with temperatures near to above normal.

&&

.SHORT TERM...(This Evening through Wednesday)
Issued at 255 PM EST Mon Mar 2 2020

The overall weather pattern through the middle of the week will
feature lower amplitude west-northwest flow with temperatures
generally above normal given pacific origins. Several mid level
impulses and associated weak sfc troughs embedded in this flow will
bring periodic chances for light precip, though PoPs/QPF remain low
with these pv anomalies as better moisture remains locked up well to
the south.

For tonight, patchy drizzle and light rain showers will remain
possible southeast of US 24 in the vicinity of a weakening frontal
boundary. The higher probabilities for measurable light rain appears
to be later tonight into early Tuesday morning here as a weak
shortwave ejects east from the Plains inducing a subtle sfc frontal
wave through the OH Valley. Dry and cooler otherwise across northern
zones into tonight as drier low level air continues to filter in.

A secondary sfc trough and shot of cva on the leading edge of a more
pronounced mid level shortwave will bring non-zero chances for
isolated sprinkles/showers by Tuesday afternoon. The more noticeable
impact from this round of height falls will be increasingly gusty
west winds (to 30 mph) by mid afternoon as boundary layer deepens in
response to cold advection. Mild otherwise tomorrow with highs
mid 40s to low 50s.

Models have come into better agreement with a trailing clipper
system and steeper mid level lapse rates later Tuesday night into
Wednesday morning. A consensus favored bumping up PoPs into the low-
mid chance range, with marginal thermal profiles supporting a
rain/snow mix and little accums or impacts.

&&

.LONG TERM...(Wednesday Night through Monday)
Issued at 255 PM EST Mon Mar 2 2020

A transient shot of colder air (still near normal), gusty winds, and
chances for scattered rain and snow showers still appear likely
Thursday night into Friday in response to an upper level height
anomaly digging southeast through the Great Lakes, reaching the Mid-
Atlantic by Friday night.

A strong signal for a quick warmup then follows into next weekend
thanks to significant height rises and an eventual increase in low
level southwest flow on the backside of sfc high pressure. Moisture
advection in this regime, and a shortwave approaching from the west-
southwest, will bring renewed rain chances by early next week.

&&

.AVIATION...(For the 00Z TAFS through 00Z Tuesday Evening)
Issued at 631 PM EST Mon Mar 2 2020

Little to no changes in this TAF cycle. A surface low tracking
along the Ohio River valley can spread some lower ceilings, fog,
and even some light rain to FWA overnight. Radar at this time is
rather benign, with forecast solutions attempting to keep FWA dry.
However, MVFR cloud shield likely builds in with some fog
possible; per the previous discussion. SBN to remain VFR. Gusty
winds pick up on Tuesday as a surface low tracks over the upper
Great Lakes.

&&

.IWX WATCHES/WARNINGS/ADVISORIES...
IN...NONE.
MI...NONE.
OH...NONE.
LM...Small Craft Advisory from 10 AM Tuesday to 4 AM EST Wednesday
     for LMZ043-046.

&&

SYNOPSIS...Steinwedel
SHORT TERM...Steinwedel
LONG TERM...Steinwedel
AVIATION...Brown

Visit us at www.weather.gov/iwx

Follow us on Facebook...Twitter...and YouTube at:
www.facebook.com/NWSNorthernIndiana
www.twitter.com/nwsiwx
www.youtube.com/NWSNorthernIndiana
Hazardous weather outlook, Mar 2, 3:08 PM EST, 5 hours 33 minutes before
Hazardous Weather Outlook...UPDATED
National Weather Service Northern Indiana
308 PM EST Mon Mar 2 2020

INZ003>009-012>018-020-022>027-032>034-MIZ077>081-OHZ001-002-004-005-
015-016-024-025-032015-
La Porte-St. Joseph IN-Elkhart-Lagrange-Steuben-Noble-De Kalb-Starke-
Pulaski-Marshall-Fulton IN-Kosciusko-Whitley-Allen IN-White-Cass IN-
Miami-Wabash-Huntington-Wells-Adams-Grant-Blackford-Jay-Berrien-
Cass MI-St. Joseph MI-Branch-Hillsdale-Williams-Fulton OH-Defiance-
Henry-Paulding-Putnam-Van Wert-Allen OH-
308 PM EST Mon Mar 2 2020 /208 PM CST Mon Mar 2 2020/

This Hazardous Weather Outlook is for northern Indiana, southwest
Michigan and northwest Ohio.

.DAY ONE...This afternoon and tonight.

No hazardous weather is expected at this time.

.DAYS TWO THROUGH SEVEN...Tuesday through Sunday.

No hazardous weather is expected at this time.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

LMZ043-046-032015-
New Buffalo MI to St Joseph MI-Michigan City IN to New Buffalo MI-
308 PM EST Mon Mar 2 2020

...SMALL CRAFT ADVISORY IN EFFECT FROM 10 AM TUESDAY TO 4 AM EST
WEDNESDAY...

This Hazardous Weather Outlook is for the nearshore waters of
southeastern Lake Michigan.

.DAY ONE...This afternoon and tonight.

No hazardous weather is expected at this time.

.DAYS TWO THROUGH SEVEN...Tuesday through Sunday.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

 Small Craft Advisory Tuesday into Tuesday night.

Hazardous conditions for small craft are also expected late Thursday
and Friday. Early indications suggest at least a potential of gale
gusts during this period.

Nearby

River Flood Warnings in Ohio, 2020Every river flood warning in 2020

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.